Show simple item record

Files in this item


Item metadata

dc.contributor.authorCameron, Peter J.
dc.contributor.authorJafari, Sayyed
dc.identifier.citationCameron , P J & Jafari , S 2020 , ' On the connectivity and independence number of power graphs of groups ' , Graphs and Combinatorics , vol. 36 , pp. 895–904 .
dc.identifier.otherPURE: 266979039
dc.identifier.otherPURE UUID: bee7e7a8-700f-4efd-a54a-fdf4b05155de
dc.identifier.otherORCID: /0000-0003-3130-9505/work/71559946
dc.identifier.otherScopus: 85083113798
dc.identifier.otherWOS: 000522695700001
dc.descriptionFunding: EPSRC grant no EP/R014604/1.en
dc.description.abstractLet G be a group. The power graph of G is a graph with vertex set G in which two distinct elements x,y are adjacent if one of them is a power of the other. We characterize all groups whose power graphs have finite independence number, show that they have clique cover number equal to their independence number, and calculate this number. The proper power graph is the induced subgraph of the power graph on the set G-{1}. A group whose proper power graph is connected must be either a torsion group or a torsion-free group; we give characterizations of some groups whose proper power graphs are connected.
dc.relation.ispartofGraphs and Combinatoricsen
dc.rightsCopyright © The Author(s) 2020. Open Access This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit
dc.subjectPower graphen
dc.subjectIndependence numberen
dc.subjectQA Mathematicsen
dc.titleOn the connectivity and independence number of power graphs of groupsen
dc.typeJournal articleen
dc.description.versionPublisher PDFen
dc.contributor.institutionUniversity of St Andrews. Pure Mathematicsen
dc.contributor.institutionUniversity of St Andrews. Centre for Interdisciplinary Research in Computational Algebraen
dc.description.statusPeer revieweden

This item appears in the following Collection(s)

Show simple item record